How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Urology
Satisfied Customers: 6731
Experience:  MBBS. FCPS (R) General Surgery and Traumatology. 5 years experience in Emergency Medicine.
27273415
Type Your Urology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I have prostrate cancer and have been receiving treatment almost

Customer Question

I have prostrate cancer and have been receiving treatment almost a year now . These are monthly shots into the abdomen along with pills. I've lost a lot of muscle tone , and am much weaker than a year ago . This isn't for looks , I just want to be able to blow dry my hair without muscle fatigue and now belly fat . QUESTION : Is there a form of steroid that I can take that would allow me some of my strength back ? My PSA has dropped from 350 TO .035 ... less than 1 % . My sex life is non existent , without taking several Cialis and/or Viagra's . What bothers me the most is fatigue . How about the steroids ??? Thx David Mc.
Submitted: 1 year ago.
Category: Urology
Expert:  Dr Uzair replied 1 year ago.
Thanks for the query.
It is good to hear that the treatment is working well and your PSA levels are now under the normal range.
Steroids will not help with the fatigue, in fact, they might lead to ongoing fatigue and loss of muscle tone and increase in fatty tissue with prolonged use. I would suggest that you start on multivitamin supplements with zinc like Centrum zinc (OTC) once a day.
I also recommend that you ask your doctor to have you tested for electrolyte imbalance, this can be done by a simple blood test known as an electrolyte panel.
You should keep yourself well hydrated and use Gatorade or Pedialyte for this purpose, this will replenish lost electrolyte stores as well as keep the water balance maintained.
Let me know if you have more queries about this.
Please do leave a positive rating for the service.
Best.